# SDR 2007UALA03048

- Difficulty date: August 6, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 41,099 hours, 6,241 cycles
- Engine: Pwa PW4090
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  FAULTY T3 INDICATION.  REPLACED WO636 HARNESS.
